×

Positivity with respect to the round cone. (English) Zbl 0297.15023


MSC:

15A63 Quadratic and bilinear forms, inner products
15B48 Positive matrices and their generalizations; cones of matrices
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] HAYNSWORTH E. V., HOFFMAN A. J.: Two remarks on copositive matrices. Linear Algebra, 2, 1969, 387-392. · Zbl 0185.08004
[2] MOTZKIN T. S.: Copositive quadratic forms. National Bureau of Standards Rept. No 1818, 1952, 11-12.
[3] PENROSE R.: A generalized inverse for matrices. Proc. Cambridge Phil. Soc., 51, 1955, 406-413. · Zbl 0065.24603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.